Über extreme Anormalität bei Ziffernentwicklungen.

B. Volkmann

Mathematische Annalen (1970/71)

  • Volume: 190, page 149-153
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Volkmann, B.. "Über extreme Anormalität bei Ziffernentwicklungen.." Mathematische Annalen 190 (1970/71): 149-153. <http://eudml.org/doc/162097>.

author = {Volkmann, B.},
journal = {Mathematische Annalen},
keywords = {number theory},
pages = {149-153},
title = {Über extreme Anormalität bei Ziffernentwicklungen.},
url = {http://eudml.org/doc/162097},
volume = {190},
year = {1970/71},

AU - Volkmann, B.
TI - Über extreme Anormalität bei Ziffernentwicklungen.
JO - Mathematische Annalen
PY - 1970/71
VL - 190
SP - 149
EP - 153
KW - number theory
UR - http://eudml.org/doc/162097
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.